Mujahid Abbas
Mujahid Abbas
Department of mathematics and applied mathematics University of Pretoria, South Africa
Dirección de correo verificada de up.ac.za
Título
Citado por
Citado por
Año
Common fixed point results for noncommuting mappings without continuity in cone metric spaces
M Abbas, G Jungck
Journal of Mathematical Analysis and Applications 341 (1), 416-420, 2008
8492008
Fixed and periodic point results in cone metric spaces
M Abbas, BE Rhoades
Applied Mathematics Letters 22 (4), 511-515, 2009
4082009
Robbins and Cotran pathologic basis of disease
K Vinay, AK Abbas, N Fauston, JC Aster
Saunders, El Sevier, China 8, 208-221, 2005
3722005
Common fixed point results for noncommuting mappings without continuity in generalized metric spaces
M Abbas, BE Rhoades
Applied Mathematics and Computation 215 (1), 262-269, 2009
3302009
Common coupled fixed point theorems in cone metric spaces for w-compatible mappings
M Abbas, MA Khan, S Radenović
Applied Mathematics and Computation 217 (1), 195-202, 2010
3102010
Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces
A Aghajani, M Abbas, J Roshan
Mathematica Slovaca 64 (4), 941-960, 2014
2732014
Partial Hausdorff metric and Nadlerʼs fixed point theorem on partial metric spaces
H Aydi, M Abbas, C Vetro
Topology and its Applications 159 (14), 3234-3242, 2012
2562012
Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition
I Beg, M Abbas
Fixed Point Theory and Applications 2006 (1), 74503, 2006
2192006
Common fixed points of four maps in partially ordered metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics Letters 24 (9), 1520-1526, 2011
1882011
Common fixed points of almost generalized contractive mappings in ordered metric spaces
L Ćirić, M Abbas, R Saadati, N Hussain
Applied Mathematics and Computation 217 (12), 5784-5789, 2011
1872011
Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces
W Shatanawi, B Samet, M Abbas
Mathematical and Computer Modelling 55 (3-4), 680-687, 2012
1642012
Some new faster iteration process applied to constrained minimization and feasibility problems
M Abbas, T Nazir
Mathematical Society of Serbia, 2014
1602014
Coupled common fixed point results in two generalized metric spaces
M Abbas, AR Khan, T Nazir
Applied Mathematics and Computation 217 (13), 6328-6336, 2011
1372011
Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type
M Abbas, BE Rhoades
Fixed point theory and Applications 2007 (1), 054101, 2007
1372007
Some periodic point results in generalized metric spaces
M Abbas, T Nazir, S Radenović
Applied Mathematics and Computation 217 (8), 4094-4099, 2010
1252010
Fixed and periodic points of generalized contractions in metric spaces
M Abbas, B Ali, S Romaguera
Fixed Point Theory and Applications 2013 (1), 1-11, 2013
1222013
Common fixed points for four maps in cone metric spaces
M Abbas, BE Rhoades, T Nazir
Applied Mathematics and Computation 216 (1), 80-86, 2010
1162010
Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications
N Hussain, JR Roshan, V Parvaneh, M Abbas
Journal of Inequalities and Applications 2013 (1), 486, 2013
115*2013
Common Fixed Point of Generalized Weak Contractive Mappings in Partially Ordered Gb-metric Spaces
A Aghajani, M Abbas, JR Roshan
Filomat 28 (6), 1087-1101, 2014
1122014
Strong and△-convergence of some iterative schemes in CAT (0) spaces
SH Khan, M Abbas
Computers & Mathematics with Applications 61 (1), 109-116, 2011
1052011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20